# SDR AWXA9900390

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Part number: 5062010
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CONDITION:  ABORTED TAKE-OFF  NO F/O AIRSPEED INDICATION   LP 7552885DISCREPANCY:  TAKE-OFF REJECTED @90KTS DUE TO NO AIRSPEED INDICATION ON FO SIDECORRECTIVE ACTION:  R+R F/O PITOT PROBE PER AMM 13-11-15-109--PITOT STATIC LK CHECK NML                      AND PRBES R+R'D AIR DATA MODULE AS A PRECAUTION--CHECKED PITOT LINES FROM ADM           AND PROBE--NO FAULT FOUNDCURRENT HISTORY:  ATA 341 ONE UN-RELATED WRITE-UP IN 90 DAY LOOK BACKRECOMMENDATION:  REMAIN OPEN PENDING TEARDOWN REPORT
